Informa Insights, Marketing & Innovation is part of the Knowledge and Networking Division of Informa PLC

This site is operated by a business or businesses owned by Informa PLC and all copyright resides with them. Informa PLC's registered office is 5 Howick Place, London SW1P 1WG. Registered in England and Wales. Number 3099067.

Informa
Key Sessions

Joseph M. Bradley

KEYNOTE: Leading in the Digital Age: Achieving Breakthrough Performance with a New Model for Leadership

Cisco

Kamelia Aryafar

KEYNOTE: Artificial Intelligence: Building the Future of E-Commerce

Overstock.com

Apr 08
Show Filter
9:00am - 9:15am

Conference Chair Welcome

  • Scott Breitenother - Former VP of Data and Analytics, Casper
More
9:15am - 10:00am
Info

KEYNOTE: Leading in the Digital Age: Achieving Breakthrough Performance with a New Model for Leadership

To lead in today’s digital age, you need to have a vision to enable deeper customer relationships and accelerate the digital transformation of your business. Most companies understand the need to respond and adapt to the evolving use of technology by their customers and other key stakeholders. What they do not realize is how little time they have to address these changes. Join us as Bradley unpacks the implications of today’s digital world. It starts by going beyond security and embracing data integrity, and it impacts the lifetime value of an entire ecosystem. Learn his three golden rules of innovating in today’s world with practical examples grounded in research.

  • Joseph M. Bradley - Global Vice President Customer Experience Incubation Services & Technology, Cisco
More
Showing of Streams
10:45am - 11:15am

Morning Networking Break

More
Showing of Streams
12:45pm - 1:45pm

Lunch

More
Showing of Streams
3:15pm - 3:45pm

Afternoon Energy Break

More
3:45pm - 4:15pm

Chair Opening Remarks

  • Scott Breitenother - Former VP of Data and Analytics, Casper
More
4:15pm - 5:00pm
Info

KEYNOTE: Artificial Intelligence: Building the Future of E-Commerce

In this talk, we will explore the applications of different facets of AI (machine learning, deep learning, NLP and computer vision) in online retail and e-commerce. We will walk through practical examples of how AI can be used to personalize customer experience and revolutionize your customer journey through personalized marketing campaigns, personalized recommendations, supply chain, CRM, reranked search and more. Kamelia will share her thoughts on building successful AI teams and an experiment-driven culture that will reshape your business by enhancing customer experience through AI.

  • Kamelia Aryafar - Chief Customer & Algorithms Officer, Overstock.com
More
5:00pm - 6:00pm

Opening Reception

More
9:00am - 9:15am 15 mins
Conference Chair Welcome
  • Scott Breitenother - Former VP of Data and Analytics, Casper
9:15am - 10:00am 45 mins
Info
KEYNOTE: Leading in the Digital Age: Achieving Breakthrough Performance with a New Model for Leadership
  • Joseph M. Bradley - Global Vice President Customer Experience Incubation Services & Technology, Cisco

To lead in today’s digital age, you need to have a vision to enable deeper customer relationships and accelerate the digital transformation of your business. Most companies understand the need to respond and adapt to the evolving use of technology by their customers and other key stakeholders. What they do not realize is how little time they have to address these changes. Join us as Bradley unpacks the implications of today’s digital world. It starts by going beyond security and embracing data integrity, and it impacts the lifetime value of an entire ecosystem. Learn his three golden rules of innovating in today’s world with practical examples grounded in research.

10:00am - 10:45am 45 mins
Info
Workshop Option 1:
How to build a Data team
  • Scott Breitenother - Former VP of Data and Analytics, Casper
  • Michael Kaminsky - Director of Analytics, Locally Optimistic

Are you thinking about building out a new data practice in your org, or just trying to get better at hiring top analytics talent? Join us for an interactive workshop where we'll work through common challenges faced when building an analytics team. We'll cover organizational design and how to find the right roles for your organization's needs, writing effective job descriptions, and developing an effective candidate evaluation toolkit. This workshop will feature a talk from experts who have built and scaled analytics teams at e-commerce startups as well as activities using case studies to practice the skills needed to build your own team.

10:00am - 10:45am 45 mins
Info
Workshop Option 2:
Building and Scaling Insights for Results
  • Steve Weiss - Content Manager Data Science & Business Analytics, LinkedIn
  • Jennifer Brett - Head of Americas Insights for Marketing Solutions, LinkedIn

In a data-driven world, the path to success for enterprises is no longer simply “to have a data strategy”. Analytics needs to be part of your organization’s DNA, from top to bottom. Join an insights-focused team from LinkedIn—one of the world’s leading data-driven organizations—in exploring how to effectively integrate a data-driven strategy for success at every level. Come hear real-world examples and applications that have been tested, proven, and scalable.

10:00am - 10:45am 45 mins
Info
MarTech Summit
No More Cliffhangers: Technical Marketing Solutions for Working in Real-Time
  • Forrest Dougan - Marketing Data Science & Analytics, Zillow Offers

Marketing efforts are often wait-and-see projects with effects that can ripple through the business ecosystem while we anticipate the results-- Zillow Offers is no different. We’ll quickly cover the limitations of typical funnel, LTV, and conversion analysis through the lens of a marketing team and walk through lightweight solutions to those problems. We’ll end with a discussion of how Zillow Offers has taken this work to production and enabled our marketers, analysts, and executives to manage growth initiatives in real time.vvvv

10:45am - 11:15am 30 mins
Morning Networking Break
11:15am - 12:45pm 90 mins
Info
Workshop Option 1:
How to build a Winning Data Team Cont’d
  • Scott Breitenother - Former VP of Data and Analytics, Casper
  • Michael Kaminsky - Director of Analytics, Locally Optimistic

Are you thinking about building out a new data practice in your org, or just trying to get better at hiring top analytics talent? Join us for an interactive workshop where we'll work through common challenges faced when building an analytics team. We'll cover organizational design and how to find the right roles for your organization's needs, writing effective job descriptions, and developing an effective candidate evaluation toolkit. This workshop will feature a talk from experts who have built and scaled analytics teams at e-commerce startups as well as activities using case studies to practice the skills needed to build your own team.

11:15am - 12:45pm 90 mins
Info
Workshop Option 2:
Building and Scaling Insights for Results Cont’d
  • Steve Weiss - Content Manager Data Science & Business Analytics, LinkedIn
  • Jennifer Brett - Head of Americas Insights for Marketing Solutions, LinkedIn

In a data-driven world, the path to success for enterprises is no longer simply “to have a data strategy”. Analytics needs to be part of your organization’s DNA, from top to bottom. Join an insights-focused team from LinkedIn—one of the world’s leading data-driven organizations—in exploring how to effectively integrate a data-driven strategy for success at every level. Come hear real-world examples and applications that have been tested, proven, and scalable.

11:15am - 12:00pm 45 mins
Info
MarTech Summit
Session to be delivered by KnowledgeHound
12:00pm - 12:45pm 45 mins
Info
MarTech Summit
Digital Fluency in the Workforce
  • Adrian Cartier - Seed Production and Customer Experience Data Science Director, Bayer

AI, automation, machine learning and digital technologies continue to evolve at breakneck speed and are actively solving the world’s greatest challenges. How do you ensure your workforce is equipped and ready to engage with these models, and make them better? Learn how Bayer’s Digital Fluency program is providing the tools needed to transform the digital workforce today to become the workforce of tomorrow.

12:45pm - 1:45pm 60 mins
Lunch
1:45pm - 3:15pm 90 mins
Info
Workshop Option 1:
Data to Drive Personalization: Workshop to be Delivered by Civis Analytics

Workshop details coming soon

1:45pm - 3:15pm 90 mins
Workshop Option 2:
LinkedIn Workshop, Con't
1:45pm - 2:30pm 45 mins
Info
MarTech Summit
Get Involved!

Contact Aimee Croke at Aimee.Croke@knect365.com or 617.645.4794

2:30pm - 3:15pm 45 mins
Info
MarTech Summit
The Saga of Conjoint Analysis: Advancing Measurement Technology for Understanding Purchase Intent
  • Jeff Zifrony - Researcher, Marketing Insights & Analytics, Twitter
  • Michelle Grushko - Researcher, Marketing Insights & Analytics, Twitter

While brand surveys in certain situations serve as a great tool in evaluating advertising effectiveness, we’ll demonstrate the significant limitations of their accuracy when it comes to assessing campaign impact on driving actual purchase behavior. In this talk we’ll walk through the innovative way we set out to advance lower funnel measurement for Insurance advertisers on Twitter, through a conjoint analysis and a simulated buying experience, and what this analysis means for marketers.

3:15pm - 3:45pm 30 mins
Afternoon Energy Break
3:45pm - 4:15pm 30 mins
Chair Opening Remarks
  • Scott Breitenother - Former VP of Data and Analytics, Casper
4:15pm - 5:00pm 45 mins
Info
KEYNOTE: Artificial Intelligence: Building the Future of E-Commerce
  • Kamelia Aryafar - Chief Customer & Algorithms Officer, Overstock.com

In this talk, we will explore the applications of different facets of AI (machine learning, deep learning, NLP and computer vision) in online retail and e-commerce. We will walk through practical examples of how AI can be used to personalize customer experience and revolutionize your customer journey through personalized marketing campaigns, personalized recommendations, supply chain, CRM, reranked search and more. Kamelia will share her thoughts on building successful AI teams and an experiment-driven culture that will reshape your business by enhancing customer experience through AI.

5:00pm - 6:00pm 60 mins
Opening Reception